Orthogonal Frequency-Division Multiplexed Quantum Key Distribution

Bahrani, S, Razavi, M orcid.org/0000-0003-4172-2125 and Salehi, JA (2015) Orthogonal Frequency-Division Multiplexed Quantum Key Distribution. Journal of Lightwave Technology, 33 (23). pp. 4687-4698. ISSN 0733-8724



Copyright, Publisher and Additional Information: © 2015 IEEE. This is an author produced version of a paper published in Journal of Lightwave Technology. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Quantum key distribution; orthogonal frequency division multiplexing; quantum networks
  • Accepted: 24 August 2015
  • Published (online): 4 September 2015
  • Published: 1 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds)
Funding Information:
FunderGrant number
EU - European Union277110
Depositing User: Symplectic Publications
Date Deposited: 26 Feb 2015 12:08
Last Modified: 20 Jul 2018 21:38
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Identification Number: https://doi.org/10.1109/JLT.2015.2476821